Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




196 Publications

2020 | Conference Paper | IST-REx-ID: 8135 | OA
Radius functions on Poisson–Delaunay mosaics and related complexes experimentally
H. Edelsbrunner, A. Nikitenko, K. Ölsböck, P. Synak, in:, Topological Data Analysis, Springer Nature, 2020, pp. 181–218.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 8163 | OA
Refutation of a claim made by Fejes Tóth on the accuracy of surface meshes
G. Vegter, M. Wintraecken, Studia Scientiarum Mathematicarum Hungarica 57 (2020) 193–199.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 8248 | OA
Local conditions for triangulating submanifolds of Euclidean space
J.-D. Boissonnat, R. Dyer, A. Ghosh, A. Lieutier, M. Wintraecken, Discrete and Computational Geometry (2020).
View | DOI | Download Published Version (ext.)
 
2020 | Journal Article | IST-REx-ID: 8323 | OA
A farewell to Ricky Pollack
J. Pach, Discrete and Computational Geometry 64 (2020) 571–574.
View | DOI | Download None (ext.)
 
2020 | Journal Article | IST-REx-ID: 8338 | OA
On mutually diagonal nets on (confocal) quadrics and 3-dimensional webs
A. Akopyan, A.I. Bobenko, W.K. Schief, J. Techter, Discrete and Computational Geometry (2020).
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications